# SDR 2011FA0000258

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: General aviation
- Aircraft: N168SL
- Make and model: Piagio P180
- Aircraft serial: 1139
- Aircraft time: 3,752 hours, 2,860 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAGGAGE DOOR WARNING LIGHT CAME ON IN FLIGHT.
